MAUDE Adverse Event Report: I.T.S. GMBH CLAVICLE PLATE, MEDIAL, 3.5MM, 10-HOLE

I.T.S. GMBH CLAVICLE PLATE, MEDIAL, 3.5MM, 10-HOLE
Model Number 21122-10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of clavicle plate (21122-10) was inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As stated in the surgery report, the patient had additional rip and pelvic fractures and walked with crutches 1, 5 weeks after surgery.When using crutches at a clavicle fracture, the entire load runs over the clavicle and leads to a high bearing, which caused the plate breakage.
 
Event or Problem Description
It was reported that a clavicle plate, medial, 3.5mm, 10-hole was determined to be broken postoperatively.Original implant date (b)(6) 2017.A revision surgery was performed on (b)(6) 2017.

Brand Name
CLAVICLE PLATE, MEDIAL, 3.5MM, 10-HOLE
Common Device Name
CLAVICLE PLATE, MEDIAL, 3.5MM, 10-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, styria 8301
AU  8301
MDR Report Key8572271
Report Number3004369035-2017-00061
Device Sequence Number11359631
Product Code HRS
UDI-Device Identifier09120034305214
UDI-Public09120034305214
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K050852
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21122-10
Device Catalogue Number21122-10
Device Lot Number679/031702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2017
Initial Report FDA Received Date05/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight90